Alert archive / New York / Small Craft Advisories in 2023
Small Craft Advisory 79, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Aug 29, 2023, 10:01 PM EDT. It took effect at Aug 30, 2023, 5:00 AM EDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Aug 29, 2023, 10:01 PM EDT (02:01 UTC)
- In effect from
- Aug 30, 2023, 5:00 AM EDT
- Expired
- Aug 31, 2023, 2:00 AM EDT
- In force
- 21 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted.
321 WHUS71 KBUF 300201 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 1001 PM EDT Tue Aug 29 2023 LOZ042-301015- /O.NEW.KBUF.SC.Y.0079.230830T1200Z-230831T0000Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 1001 PM EDT Tue Aug 29 2023 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT WEDNESDAY... * WHAT...Northwest winds 15 to 20 knots and waves 3 to 5 feet expected. * WHERE...The nearshore waters of Lake Ontario from the Niagara River to Hamlin Beach. * WHEN...From 8 AM to 8 PM EDT Wednesday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ045-301015- /O.NEW.KBUF.SC.Y.0079.230830T1500Z-230831T0000Z/ Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- 1001 PM EDT Tue Aug 29 2023 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM TO 8 PM EDT WEDNESDAY... * WHAT...Northwest winds 15 to 20 knots and waves 3 to 5 feet expected. * WHERE...The nearshore waters of Lake Ontario from Mexico Bay to the Saint Lawrence River. * WHEN...From 11 AM to 8 PM EDT Wednesday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ043-044-301015- /O.NEW.KBUF.SC.Y.0079.230830T1200Z-230831T0300Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 1001 PM EDT Tue Aug 29 2023 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 11 PM EDT WEDNESDAY... * WHAT...Northwest winds 15 to 20 knots and waves 3 to 6 feet expected. * WHERE...The nearshore waters of Lake Ontario from Hamlin Beach to Mexico Bay. * WHEN...From 8 AM to 11 PM EDT Wednesday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
6 follow-up statements
368 WHUS71 KBUF 300831 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 431 AM EDT Wed Aug 30 2023 LEZ040-041-301645- /O.EXB.KBUF.SC.Y.0079.230830T0900Z-230830T2000Z/ Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 431 AM EDT Wed Aug 30 2023 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WHAT...West winds 15 to 20 knots and waves 3 to 5 feet. * WHERE...The nearshore waters of Lake Erie from Ripley to Buffalo. * WHEN...Until 4 PM EDT this afternoon. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ042-301645- /O.CON.KBUF.SC.Y.0079.230830T1200Z-230831T0000Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 431 AM EDT Wed Aug 30 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT THIS EVENING... * WHAT...West winds 15 to 20 knots and waves 3 to 5 feet expected. * WHERE...The nearshore waters of Lake Ontario from the Niagara River to Hamlin Beach. * WHEN...From 8 AM this morning to 8 PM EDT this evening. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ045-301645- /O.CON.KBUF.SC.Y.0079.230830T1500Z-230831T0000Z/ Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- 431 AM EDT Wed Aug 30 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING... * WHAT...West winds 15 to 20 knots and waves 4 to 7 feet expected. * WHERE...The nearshore waters of Lake Ontario from Mexico Bay to the Saint Lawrence River. * WHEN...From 11 AM this morning to 8 PM EDT this evening. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ043-044-301645- /O.CON.KBUF.SC.Y.0079.230830T1200Z-230831T0300Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 431 AM EDT Wed Aug 30 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 11 PM EDT THIS EVENING... * WHAT...West winds 15 to 20 knots and waves 4 to 7 feet expected. * WHERE...The nearshore waters of Lake Ontario from Hamlin Beach to Mexico Bay. * WHEN...From 8 AM this morning to 11 PM EDT this evening. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
217 WHUS71 KBUF 301430 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 1030 AM EDT Wed Aug 30 2023 LOZ042-302230- /O.CON.KBUF.SC.Y.0079.000000T0000Z-230831T0000Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 1030 AM EDT Wed Aug 30 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...West winds 15 to 25 knots and waves 3 to 5 feet. * WHERE...The nearshore waters of Lake Ontario from the Niagara River to Hamlin Beach. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ045-302230- /O.CON.KBUF.SC.Y.0079.230830T1500Z-230831T0000Z/ Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- 1030 AM EDT Wed Aug 30 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...West winds 20 to 25 knots and waves 4 to 7 feet expected. * WHERE...The nearshore waters of Lake Ontario from Mexico Bay to the Saint Lawrence River. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ043-044-302230- /O.CON.KBUF.SC.Y.0079.000000T0000Z-230831T0300Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 1030 AM EDT Wed Aug 30 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...West winds 15 to 25 knots and waves 4 to 7 feet. * WHERE...The nearshore waters of Lake Ontario from Hamlin Beach to Mexico Bay. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ040-041-302000- /O.CON.KBUF.SC.Y.0079.000000T0000Z-230830T2000Z/ Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 1030 AM EDT Wed Aug 30 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WHAT...West winds 15 to 25 knots and waves 3 to 5 feet. * WHERE...The nearshore waters of Lake Erie from Ripley to Buffalo. * WHEN...Until 4 PM EDT this afternoon. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
700 WHUS71 KBUF 301949 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 349 PM EDT Wed Aug 30 2023 LEZ040-041-302100- /O.CAN.KBUF.SC.Y.0079.000000T0000Z-230830T2000Z/ Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 349 PM EDT Wed Aug 30 2023 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds and waves have diminished. $$ LOZ042-310000- /O.CON.KBUF.SC.Y.0079.000000T0000Z-230831T0000Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 349 PM EDT Wed Aug 30 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Northwest winds 15 to 20 knots and waves 3 to 5 feet. * WHERE...The nearshore waters of Lake Ontario from the Niagara River to Hamlin Beach. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ045-310000- /O.CON.KBUF.SC.Y.0079.000000T0000Z-230831T0000Z/ Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- 349 PM EDT Wed Aug 30 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Northwest winds 15 to 20 knots and waves 4 to 7 feet. * WHERE...The nearshore waters of Lake Ontario from Mexico Bay to the Saint Lawrence River. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ043-044-310300- /O.CON.KBUF.SC.Y.0079.000000T0000Z-230831T0300Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 349 PM EDT Wed Aug 30 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...Northwest winds 15 to 25 knots and waves 4 to 7 feet. * WHERE...The nearshore waters of Lake Ontario from Hamlin Beach to Mexico Bay. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
233 WHUS71 KBUF 302011 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 411 PM EDT Wed Aug 30 2023 LOZ042-310300- /O.EXT.KBUF.SC.Y.0079.000000T0000Z-230831T0300Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 411 PM EDT Wed Aug 30 2023 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...Northwest winds 15 to 20 knots and waves 3 to 5 feet. * WHERE...The nearshore waters of Lake Ontario from the Niagara River to Hamlin Beach. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ045-310300- /O.EXT.KBUF.SC.Y.0079.000000T0000Z-230831T0300Z/ Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- 411 PM EDT Wed Aug 30 2023 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...Northwest winds 15 to 20 knots and waves 4 to 7 feet. * WHERE...The nearshore waters of Lake Ontario from Mexico Bay to the Saint Lawrence River. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ043-044-310415- /O.EXT.KBUF.SC.Y.0079.000000T0000Z-230831T0600Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 411 PM EDT Wed Aug 30 2023 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT THURSDAY... * WHAT...Northwest winds 15 to 20 knots and waves 4 to 7 feet. * WHERE...The nearshore waters of Lake Ontario from Hamlin Beach to Mexico Bay. * WHEN...Until 2 AM EDT Thursday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
496 WHUS71 KBUF 310250 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 1050 PM EDT Wed Aug 30 2023 LOZ042-045-310400- /O.CAN.KBUF.SC.Y.0079.000000T0000Z-230831T0300Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- 1050 PM EDT Wed Aug 30 2023 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds and waves have dropped below small craft criteria. $$ LOZ043-044-310600- /O.CON.KBUF.SC.Y.0079.000000T0000Z-230831T0600Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 1050 PM EDT Wed Aug 30 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT THURSDAY... * WHAT...North winds 15 to 20 knots and waves 3 to 5 feet. * WHERE...The nearshore waters of Lake Ontario from Hamlin Beach to Mexico Bay. * WHEN...Until 2 AM EDT Thursday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
793 WHUS71 KBUF 310537 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 137 AM EDT Thu Aug 31 2023 LOZ043-044-310645- /O.EXP.KBUF.SC.Y.0079.000000T0000Z-230831T0600Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 137 AM EDT Thu Aug 31 2023 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 2 AM EDT EARLY THIS MORNING... Winds have dropped below small craft criteria and will continue to subside overnight. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Aug 29, 7:41 PM EDT, 2 hours 20 minutes earlier.
Area forecast discussion, Aug 29, 7:41 PM EDT, 2 hours 20 minutes before
Area Forecast Discussion National Weather Service Buffalo NY 741 PM EDT Tue Aug 29 2023 .SYNOPSIS... There will be spotty showers regionwide with a cold front moving through tonight...but nothing of significance is expected THROUGH the remainder of the week. In fact...there is HIGH confidence of fair warm weather for the long holiday weekend. Fortunately...the impacts of any tropical system will remain well out of our region. && .NEAR TERM /THROUGH WEDNESDAY NIGHT/... A weak sfc based inverted trough and a deeper moisture environment over central and eastern New York will support scattered showers and isolated thunderstorms this evening. A cold front that is currently pushing southeast from the central Great Lakes will work across our forecast area later tonight. While this will be enough to generate spotty showers...the bulk of the rain will be over Pennsylvania and eastern New York in association with some of the moisture streaming northwards well ahead of Hurricane Idalia. On Wednesday...the aforementioned cold front will be exiting to our east...while its driving longwave trough will plow across our region to the St Lawrence valley. Strong cold advection in its wake will send H85 temps into the upper single digits C...so many areas will not make it out of the 60s F during the afternoon. Forcing from the sharp longwave trough and diurnal instability will lend itself to producing more scattered showers...mainly east of Lake Ontario. As low level moisture thins and high pressure approaches from the Upper Great Lakes late Wednesday and Wednesday evening...the stage will be set for clearing skies for the overnight. It will be a notably cooler night...as min temps will range from the lower 50s along the lake shores and southeast of Lake Ontario to the mid 40s most elsewhere. && .SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/... A period of dry and tranquil weather will commence Thursday as surface high pressure moves into the region. A northerly flow will keep temperatures cooler with highs in the low to mid 70s. The surface high will move right over the region Thursday night into Friday. It will likely be a good night for radiational cooling Thursday night. Lows will fall to the low 50s, upper 40s across the higher terrain. Patchy fog is also possible. Temperatures will rise into the upper 70s Friday. Southerly winds increase Friday night and temperatures will range in the 50s. && .LONG TERM /SATURDAY THROUGH TUESDAY/... The highlight for the upcoming holiday weekend include a warming trend with mostly dry weather across western and north central NY. A mid level trough will make a brief appearance Saturday with an increase in cloudiness and a chance of showers across the Saint Lawrence Valley Saturday night. A majority of the region will stay dry. A ridge will build into the region Sunday through Tuesday resulting in above normal temperatures for the first week of September. && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... VFR conditions will deteriorate late tonight...as a cold front will move through the region. Most sites will experience MVFR cigs by 08z with IFR cigs setting up across the Southern Tier. MVFR cigs in the wake of the cold front will be found across all of the region through midday Wednesday...then improving conditions can be expected for later in the day through Wednesday night. Outlook... Thursday through Sunday...VFR. && .MARINE... A cold front will cross the lower Great Lakes late tonight, with increasing northwesterlies behind the front. These will at least produce some choppy conditions late tonight and Wednesday, with conditions possibly reaching low-end Small Craft Advisory criteria along the south shore of Lake Ontario. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...None. MARINE...None. && SYNOPSIS...RSH NEAR TERM...Apffel/RSH SHORT TERM...HSK LONG TERM...HSK AVIATION...Apffel/RSH MARINE...Apffel/JJR/TMA
Hazardous weather outlook, Aug 29, 4:36 AM EDT, 17 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 436 AM EDT Tue Aug 29 2023 NYZ001>008-010>014-019>021-085-300845- Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis- Northern Erie-Genesee-Wyoming-Livingston-Ontario-Chautauqua- Cattaraugus-Allegany-Southern Erie- 436 AM EDT Tue Aug 29 2023 This Hazardous Weather Outlook is for western and north central New York. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-300845- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 436 AM EDT Tue Aug 29 2023 This Hazardous Weather Outlook is for the New York waters of Lake Erie, Lake Ontario, and the Saint Lawrence River. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 30, 4:25 AM EDT | Beach Hazards Statement | BUF | Cayuga, Jefferson, Monroe, Niagara, Orleans, Oswego and 1 more | 22 hr |
Nearby
Small Craft Advisories in New York, 2023Every small craft advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.